RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1115–1128 (Mi zvmmf1144)  

This article is cited in 4 scientific papers (total in 4 papers)

Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations

O. V. Karabanova, A. I. Kozlov, M. Yu. Kokurin

Mari State University, Ioshkar-Ola

Full text: PDF file (2209 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1073–1085

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 65J20; Secondary 47J25
Received: 22.06.2001
Revised: 28.01.2002

Citation: O. V. Karabanova, A. I. Kozlov, M. Yu. Kokurin, “Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1115–1128; Comput. Math. Math. Phys., 42:8 (2002), 1073–1085

Citation in format AMSBIB
\Bibitem{KarKozKok02}
\by O.~V.~Karabanova, A.~I.~Kozlov, M.~Yu.~Kokurin
\paper Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1115--1128
\mathnet{http://mi.mathnet.ru/zvmmf1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945833}
\zmath{https://zbmath.org/?q=an:1077.65504}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1073--1085


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1144
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karabanova O.V., Kokurin M.Yu., Kozlov A.I., “Finite Dimensional Iteratively Regularized Gauss-Newton Type Methods and Application to An Inverse Problem of the Wave Tomography With Incomplete Data Range”, Inverse Probl. Sci. Eng.  crossref  isi
    2. E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov, “Wavelet method for solving second-order quasilinear parabolic equations with a conservative principal part”, Comput. Math. Math. Phys., 49:9 (2009), 1554–1566  mathnet  crossref  zmath  isi  elib
    3. Suleimanov B.A. Dyshin O.A., “Application of Discrete Wavelet Transform to the Solution of Boundary Value Problems for Quasi-Linear Parabolic Equations”, Appl. Math. Comput., 219:12 (2013), 7036–7047  crossref  mathscinet  zmath  isi  elib  scopus
    4. Kokurin M.Y., “Stable gradient projection method for nonlinear conditionally well-posed inverse problems”, J. Inverse Ill-Posed Probl., 24:3 (2016), 323–332  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:76
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020